# SDR UPS805002

- Difficulty date: November 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N729UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46029
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Fs 670
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR D-CHECK, MAINTENANCE FOUND CABIN LONGERON TERMINAL FITTING CRACKED STA 670 LONG 11R.  FABRICATED FITTING PER DWG 5750540 AND REPLACED FITTING PER SRM 51-1-20D AND 51-3-0.
